long lasting die-off side effects?

Home The Candida Forum Candida Questions long lasting die-off side effects?

This topic contains 0 replies, has 1 voice, and was last updated by  moreilly27 4 years, 2 months ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #171250

    moreilly27
    Participant
    Topics: 2
    Replies: 0

    I started a candida diet after seeing a nutritionist four months ago. Around a week into the diet I developed a headache accompanied by excessive urination and dehydration and the symptoms still persist. I have had several tests and still got nowhere near a solution. I am currently seeing an endocrinologist who is conducting several other tests and has a suspicion I may be suffering with diabetes insipidous.

    I have asked my nutritionist, my GP and the specialist if this could be diet related but they don’t think it is. I don’t want to risk changing my diet for fear of the candida flaring up again. Has anyone experienced similar symptoms from the candida diet?

Viewing 1 post (of 1 total)

The topic ‘long lasting die-off side effects?’ is closed to new replies.